... more snappy n moody against ppl I don't no why tho its new feeling to me I was wondering if any one else has had this n if the mood swing calms down or not please as I don't like it before my anxiety appeared I had hell of a lot of patience ppl was like wow u have a lot of patience but now I have none :( I hope it eases off today thanks x
Hi, hhh! Your moodiness is not likely due directly to the citalopram if you've been taking it without the side effect for awhile. But the use of antidepressants in BPD can occasionally trigger hypomanic episodes that can include aggression, hostility, anger, and mood swings.
If this feeling persists more than a day or two you need to alert your physician/psychiatrist so a medication adjustment can be made.
Good luck to you! WCV
Hi, if Citalopram is the only psychotropic medication you take, considering you have tagged Bipolar Disorder to your question, i would consult your doctor/psychiatrist about adding an addition medication if this mood change continues. You may need a little something more to help you feel calm...
I also took Celexa which is the brand name. Your symptoms of agitation and moodiness can be because an SSRI antidepressant like Celexa can induce mania if you are bipolar like me. My psychiatrist takes me off it when I'm getting manic and will but me on something like Seroquel to calm me down and even my moods.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Mar 2013 • 15 answers
Posted 26 Mar 2013 • 4 answers
Posted 30 Mar 2013 • 3 answers
Posted 9 Jun 2013 • 1 answer
Posted 30 Aug 2017 • 3 answers